MAUDE Adverse Event Report: O&M HALYARD, INC. SURGICAL DRAPES AND PACKS; SURGICAL PACKS

O&M HALYARD, INC. SURGICAL DRAPES AND PACKS; SURGICAL PACKS
Model Number 77744
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The tegaderm tore during use, compromising ophthalmic sterile field.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.A follow-up report will be provided upon conclusion of investigation.La ada de acuna, is the manufacturer of the halyard branded kit.The complaint component tegaderm, part number 70019185 is manufactured by mylan technologies, inc.(fda registration 1220747).A supplier corrective action (scar) was submitted to the manufacturer on 28jul2023.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.Device not returned.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.The device history record was reviewed for the lot number of the unit.The lot met all manufacturing process and quality specifications prior to release.No abnormalities were reported during the manufacturing of this product.No root cause can be established due to the lack of sample or pictures.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
SURGICAL DRAPES AND PACKS
Common Device Name
SURGICAL PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora 84093
MX   84093
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17419082
Report Number3005997949-2023-00006
Device Sequence Number20619089
Product Code KKX
UDI-Device Identifier30680651777448
UDI-Public30680651777448
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77744
Device Catalogue Number107774480
Device Lot NumberAC2302005D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown